.

Yarmouth Police Investigate 7th Heroin Overdose in 3 Weeks

Police and fire officials revived a 25-year-old male Wednesday afternoon after he suffered from an apparent heroin overdose.

Yarmouth police and fire officials were called to a home on Constance Ave. just after 1 p.m. Wednesday to help an unresponsive man, according to a press release.

Once on the scene, Yarmouth officers began rescue breathing and airway management, while medics with the fire department used Narcan to revive the patient. Narcan is a medication that is sprayed into a patient’s nose during an overdose to block opioids and restore normal breathing. The rescue efforts were successful and the subject was taken to Cape Cod Hospital.

This is the seventh drug related overdose in Yarmouth in the past three weeks.

The Yarmouth Police Department and the Barnstable County Sheriff’s Department are investigating the incident. 

Boards

More »
Got a question? Something on your mind? Talk to your community, directly.
Note Article
Just a short thought to get the word out quickly about anything in your neighborhood.
Share something with your neighbors.What's on your mind?What's on your mind?Make an announcement, speak your mind, or sell somethingPost something
See more »